The Annals of Mathematical Statistics

On Linear Associative Algebras Corresponding to Association Schemes of Partially Balanced Designs

R. C. Bose and Dale M. Mesner

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 30, Number 1 (1959), 21-38.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706356

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706356

Mathematical Reviews number (MathSciNet)
MR102157

Zentralblatt MATH identifier
0089.15002

Citation

Bose, R. C.; Mesner, Dale M. On Linear Associative Algebras Corresponding to Association Schemes of Partially Balanced Designs. The Annals of Mathematical Statistics 30 (1959), no. 1, 21--38. doi:10.1214/aoms/1177706356. http://projecteuclid.org/euclid.aoms/1177706356.


Export citation